# SDR CALA2025081807865

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 33,196 hours, 12,280 cycles
- System (JASC): 2300 · Communications System
- Part: Outlet
- Condition: Odor
- Location: Seat 5ef
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

5EF ELECTRICAL OUTLET INOP. PAX REPORT BURNING ODOR WHEN PLUGGED INTO OUTLET.   PERFORMED OPS CHECK PER AMM 23-81-00 ; OPS CHECKED GOOD
